Menopause Home > Prempro Overdose
A Prempro overdose is likely to cause nausea, vomiting, or vaginal bleeding. The specific effects of an overdose will vary, depending on how much of the medication was taken and whether it was taken with other substances. If a Prempro overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Prempro Overdose: An OverviewPrempro™ (conjugated estrogens/medroxyprogesterone) is a prescription hormone replacement medication. It contains estrogen and progestin hormones. The effects of a Prempro overdose may vary, depending on a number of factors, such as the Prempro dosage and whether it was taken with any other substances.
If you happen to overdose on Prempro, seek immediate medical attention.
Effects of a Prempro OverdoseBecause estrogen hormones tend to be irritating to the stomach, a Prempro overdose is likely to cause nausea and vomiting. In females (even in young girls), an overdose may cause vaginal bleeding. In cases of young children inadvertently taking large doses of estrogens such as Prempro, no serious problems have been reported.
Treatment for a Prempro OverdoseIt is not known how best to treat a Prempro overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an overdose is unlikely to cause serious problems, you should still seek medical attention immediately if you believe that you or someone else may have overdosed on Prempro.